# SDR SWAA2021021542110

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD GUSSET AT BS500D COMMON TO STRINGER 19L IS CRACKED / REMOVED AND REPLACED BULKHEAD GUSSET AT BS500D COMMON TO STRINGER 19L IAW SRM 51-40-02-0G-0 AND DWG 143A7902
